# SDR SWIA2024032600129

- Difficulty date: January 29, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH.   (C-CHECK RO 3/23/2024)   REMOVED DAMAGED COAMING ON LH LOWER TRANSCOWL AND PERFORMED REPAIR IAW ALL STEPS OF REO 670-54-21-1615 REV--, DATED 2024-02-05. COMPLIED WITH TASK CARD 51-900-1002-SKY.
